# SDR QXEA200700724

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,563 hours, 28,170 cycles
- Engine: Pwa PW123D
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2184, NR 1 ENGINE MANUAL CAUTION LIGHT ILLUMINATED ON TAXI OUT.  RESET BETA LOCKOUT CIRCUIT BREAKER.  CAUTION LIGHT DID NOT RETURN.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
